# SDR DALA2018110766533

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 55,899 hours, 18,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5810, L/P 4688732) 4L DOOR OPENED WHEN ENGAGED DID NOT BLOW SLIDE BUT NOW JAMMED. SAFETY PIN INSTALLED AT 4L SLIDE FOR MTC CHK. SECURED GIRT BAR AT 4L PER AMM 52-11-25. OPN NORMAL OK FOR SERVICE. VERIFIED SAFETY PIN REMOVED AND STOWED.
